Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 906212, 17 pages
http://dx.doi.org/10.1155/2011/906212
Review Article

Semi- and Nonparametric ARCH Processes

1Department of Economics, The London School of Economics and Political Science, Houghton Street, London WC2A 2AE, UK
2Department of Statistics, The London School of Economics and Political Science, Houghton Street, London WC2A 2AE, UK

Received 27 February 2010; Accepted 28 June 2010

Academic Editor: Tak Kuen Siu

Copyright © 2011 Oliver B. Linton and Yang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oliver B. Linton and Yang Yan, “Semi- and Nonparametric ARCH Processes,” Journal of Probability and Statistics, vol. 2011, Article ID 906212, 17 pages, 2011. https://doi.org/10.1155/2011/906212.